Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Vitiligo,blisters around the area after application of ointment

My brother, 27 years old is suffering from vitiligo . Doctor has prescribed him to apply melanocyl on the affected area.But when he applied the ointment, the next day, blisters came out all over the area wherever he had applied the ointment.when he consulted the doctor,he said its natural and it happens after applying this medicine.But i want to know , what is wrong with that.Is it really obvious?
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi..dear indu..,
Thanks for choosing HCM.., is depigmented genetic determined disorder..,
very difficult to treat....controll is possible...ok.,
Here Melanocyl is Methoxasalen , highly sensitivity..,
to sun rays...UV after application and exposure to SUN..
will give Photosensitivity for half of the cases..,
So steroid creams are best among these cases...ok.,
Consult Ur doctor and explained these..,
He can change and gives good direction ok..,
Answered: Fri, 6 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor